# SDR DALA2025060904382

- Difficulty date: June 4, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N120DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50039
- Aircraft time: 14,919 hours, 6,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER SCUFF PLATE FASTENER HOLES 20L, 30L, 50L, 80L, 90L, AND 110L HAVE CORROSION. REMOVED CORROSION AND EVALUATED DAMAGED AREA ON AFT CARGO DOOR LWR SKIN CUT-OUT, FOUND OUT OF LIMITS IAW A220 ASRP J51-21-06, J53-61-01. RESTORED FINISH AND ACCOMPLISHED ALL WORK IAW DELTA ERA626470-14 REV. ORIGINAL. ASSOCIATED ER/A 14-626470 ADDED FOR AC 8120. (LP# 1005390)
